# SDR ABXA070286

- Difficulty date: August 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 57,472 hours, 59,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO INTERCOSTAL WAS CORRODED AT THE NUT PLATES AND ON THE UPPER SURFACE BETWEEN STA 980 AND 996 AT LONGERON 28 LEFT.  REMOVED AND REPLACED INTERCOSTAL IAW DC9 SRM.
